# SDR VNAA0303031

- Difficulty date: March 29, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 19,056 hours, 21,970 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 24694
- Condition: Failed
- Location: Emergency Light
- Part time: 3,001 hours, 2,822 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CREW NOTICED EMERGENCY LIGHTS AT ROWS 3, 4 & 5 TO BE INOPERATIVE.  AIRCRAFT WAS FERRIED TO PIT AND MAINTENANCE REPLACED THE EMERGENCY BATTERY AT 5 LK IN ACCORDANCE WITH MAINTENANCE MANUAL 33-50-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
